Commutative regular semigroups
Jarek, P.
Colloquium Mathematicae, Tome 13 (1964), p. 195-208 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:209866
@article{bwmeta1.element.bwnjournal-article-cmv12i2p195bwm,
     author = {P. Jarek},
     title = {Commutative regular semigroups},
     journal = {Colloquium Mathematicae},
     volume = {13},
     year = {1964},
     pages = {195-208},
     zbl = {0138.01903},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv12i2p195bwm}
}
Jarek, P. Commutative regular semigroups. Colloquium Mathematicae, Tome 13 (1964) pp. 195-208. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv12i2p195bwm/